Header menu link for other important links
X
A Novel Numerical Algorithm to Solve Systems of Fuzzy Differential Equations of Fractional and Integer Order Using Reproducing Hilbert Space Method
Published in American Scientific Publishers
2016
Volume: 13
   
Issue: 11
Pages: 8789 - 8799
Abstract

In this paper, we present and discuss the solution of the system fuzzy of differential equations of fractional and integer order by modifying the reproducing kernel Hilbert space. The modification is based on a rewrite of the system from the fuzzy form to the ordinary form by using fuzzy concepts and then using this transformation as a solution. The n-term approximation solution of the fuzzy fractional system obtained by the modified reproducing kernel Hilbert space method makes the system more flexible, more accurate, and more widely applicable as a method for solving fuzzy differential equations of integer and fractional order. This paper also includes a quick review of the origins and evolution of the basic concepts of each fractional differential equations, fuzzy concept and reproducing Hilbert space.

About the journal
JournalData powered by TypesetJournal of Computational and Theoretical Nanoscience
PublisherData powered by TypesetAmerican Scientific Publishers
ISSN15461955
Open AccessNo